# SDR CALA2024020100273

- Difficulty date: January 28, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 68,319 hours, 20,806 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143069
- Part serial: 1040C
- Condition: Faulty
- Location: Rt Engine
- Part time: 95,351 hours, 24,594 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISTRIBUTION EICAS MESSAGE L (R) ENG BLEED OFF DISPLAYED. BLEED AIR (01=L ENG, 02=R ENG) OFF LIGHT ON WITH ENGINE RUNNING AND SW ITCH ON. DUCT PRESSURE WAS ZERO R TRIED TO CYCLE WITH CRH PROCEDURES BUT FAILED AGAIN RT ENGINE BLEED PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV) INOPERATIVE CLOSED. PLCED ON MEL. MEL COMPLIED WITH. RIGHT ENG BLEED PRSOV PLACED ON MEL. DISPATCH DESK: 22 NAME: CR DATE: 28-JAN-24- NOC DESK: 75 NAME: TM DATE: 28-JAN-24- OK TO DEFER RIGHT ENG BLEED PRSOV AHM UPDATE: BLEED TRIP WAS CAUSED BY A PCOT OVERTEMP. ACMS DATA REFLECTS PCOT TEMP PEAKED AT 509 AND THE PRSOV CLOSED MOMENTS ATTACHED AHM DATA RT ENG PRSOV INBD PANEL OPEN TO FOM REMOVED PRSOV REF: TASK 36-11-09-002-039-001 ADD EMP:350191 LATER. ENSURE TO PERFORM FAMV TEST PER AMM TASK 36-00-23-705-153-001. REF AHM L/P 6901093 FOR ADDITIONAL GUIDANCE. INSTALLED #2 ENG PRSOV REF AMM 36-11-09-002-047-001 UP TO STEP H(1) (L). PARTS USED: 19-3611-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1729725 SN OFF 1040 VALVE, PNEU, PR OFF 19-3611-9-0004 1040 ON 0000 VALVE, PNEU, PR OFF 19-3611-9-0004 1040 ON 19-3611-9-0004 1136 RAN #2 ENG AND OPS CK AND LEAK CK GOOD.
